Yes I happen to be on synthyroid for my hypothyroidism, as well as Zocor
I would love to take something natural as im young and these meds from what I read
haev some side effects, Do you know of anything natural for hypothyroidism and cholesterol
There is a great natural supplement for the low thyroid called "Armor" it has no side effects and is not bad for you like synthroid can be at times. Have your doctor write you a prescription for it, you will probably feel better on it. Another good thing to take for the thyroid is Iodoral Iodine, however, it is a good idea to have the doc order the Iodine Loading Test for you and then test you for iodine levels. You can also add kelp, this is natural iodine and good for the thyroid, whether it be high or low. L-Tyrosine, an amino acid is good for thyroid support too.
Why are you are Zocor, this is for high cholesterol.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.